MAUDE Adverse Event Report: EXACTECH, INC. ONE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ONE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number ONE PEG PATELLA 32MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case - usa (master case.(b)(4).Case no.(b)(4).Patient id: (b)(6).It was reported that approximately 119 months after a right knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, severe pain, swelling, and instability, tissue damage, osteolysis, permanent bone loss, and other injuries.No further issues or complications were reported.No additional information is available.(b)(6) 02-012-48-3011 logic cr tib insert slope+, sz 3, 11mm.Serial number: (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Udi: (b)(4).510k: k111400.Concomitant products: (b)(6) - 02-010-03-0330 - logic cr femoral cem, right, sz 3, (b)(6) - 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, (b)(6) - 200-03-32 - one peg patella 32mm, (b)(6) - 201-78-25 - small headed sharp pin, 1 1/8" 4 pack, (b)(6) - 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19.Original description summary: legal case - usa, patient id: (b)(6).This patient is verified for right knee on dr.(b)(6) list.He had right knee revision on (b)(6) 2023 with dr.(b)(6).Possible match found on the knee list for dr.(b)(6).Patient id: (b)(6), surgery/invoice date: on (b)(6) 2013, date of insert manufacture: 2011-08-02, shelf life at time of implementation: 1 - 2, item number and full corporate description: 02-012-48-3011 - logic cr tib insert slope+, sz 3, 11mm, serial number: (b)(6), insert thickness: 11.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.No further information.(b)(6), 02-012-48-3011 logic cr tib insert slope+, sz 3, 11mm.Serial number: (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Udi: (b)(4), 510k: k111400.Concomitant products: (b)(6) - 02-010-03-0330 - logic cr femoral cem, right, sz 3, (b)(6) - 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, (b)(6) - 200-03-32 - one peg patella 32mm, (b)(6) - 201-78-25 - small headed sharp pin, 1 1/8" 4 pack, (b)(6) - 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 119 months after a right knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, severe pain, swelling, and instability, tissue damage, osteolysis, permanent bone loss, and other injuries.No further issues or complications were reported.No additional information is available.

Brand Name
ONE PEG PATELLA 32MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21223328
Report Number1038671-2025-00377
Device Sequence Number8795606
Product Code JWH
UDI-Device Identifier10885862039651
UDI-Public10885862039651
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2014
Device Model NumberONE PEG PATELLA 32MM
Device Catalogue Number200-03-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/29/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale